# SDR 2005FA0001095

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N247CW
- Make and model: Cessna 525
- Aircraft serial: 5250247
- Aircraft time: 2,999 hours, 2,223 cycles
- Engine: Wilint FJ441A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6317003136
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2,999 hours, 2,223 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE LT AND RT HYDRAULIC LOW LEVEL LIGHTS ILLUMINATED ALONG WITH A MASTER CAUTION LIGHT. AFTER A SAFE LANDING, THE ENTIRE TAIL OF THE AIRCRAFT WAS FOUND TO BE SOAKED WITH HYDRAULIC FLUID.  FURTHER INVESTIGATION FOUND THAT HYDRAULIC LINE HAD RUPTURED AT ONE OF THE BENDS.  IT APPEARS THAT THE RUPTURE POINT WAS AT A SCORE MARK THAT WAS LEFT WHEN THE LINE WAS FABRICATED.  EACH END OF THIS LINE IS BENT AT NEARLY A 90 DEGREE ANGLE.  EACH END DISPLAYED THE SAME TYPE OF SCORE MARKS.  LINE WAS REPLACED WITH NEW.  SUGGEST A ONE TIME INSPECTION OF THIS LINE.  IF IT IS DETERMINED THAT ANY SCORE MARKS SEEM EXCESSIVE, RECOMMEND REPLACEMENT OF THE LINE.  PROCUREMENT OF NEW LINES SHOULD BE INSPECTED FOR THE SAME.
